# SDR AALA202412286305

- Difficulty date: December 27, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737823
- Aircraft serial: 44448
- Aircraft time: 15,310 hours, 5,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK, MAINTENANCE FOUND EXTERIOR SLIDE LIGHT BY L2 DOOR INOPERABLE. RELAMPED SLIDE LIGHT BY L2 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04.
